# SDR SWAA2022020935561

- Difficulty date: February 21, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 20,172 hours, 8,669 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LT WING L/E; AFT STIFFENER CRACKED AT WS 228 / REPLACED L/H WING L/E AFT STIFFNERAT WS 228 PER SRM 51-40-02-0G-0; AND BOEING DWG # 116A4008 ID: 0001 REV.A. 92385U 02/20/2018
